| Model Number |
4592-53 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that post implantable pulse generator (ipg) changeout the right atrial (ra) lead exhibited oversensing.The lead was reprogrammed.Approximately two weeks later, a shoulder rotation and a stress test on the pocket site were performed in order to check the lead condition again at the outpatient visit and further oversensing occurred.Also, no loose pin was observed in the photos when checking the a chest x-ray however, a loose pin could not be ruled out.The surgeon decided not to change the settings and continued to follow-up with the lead remaining in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.